# SDR HEEA077394

- Difficulty date: December 11, 2001
- Submitted: December 17, 2001
- Operation: General aviation
- Aircraft: N974AE
- Make and model: Snias AS350B
- Aircraft serial: 2653
- Aircraft time: 4,731 hours
- Engine: Tmeca ARRIEL1
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Magnetic Seal
- Part number: 9560134100
- Condition: Leaking
- Location: Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

ENGINE MAGNETIC SEAL IS LEAKING.
